# SDR CA110110015

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 19,630 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCD4N3C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043867
- Condition: Cracked
- Location: Pax Door
- Part time: 19,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REPLACEMENT OF CABIN AIR STAIR DOOR LATCH BOLTS THE HOLES CUT OUT FOR THE LATCHES TO EXTEND THROUGH THE DOOR FRAME WERE FOUND CRACKED ON THE FORWARD FRAME ASSY P/N 50-430043-867.  THE HOLES CUT IN THE FRAME ASSY ARE APPROX 0.8 INCH IN DIAMETER.  THE LOWER LATCH BOLT HOLE IN THE FRAME ASSY WAS CRACKED ON BOTH SIDES EXTENDING PARALLEL TO THE LENGTH OF THE FRAME ASSY (ONE EXTENDS UP APPROX 0.9 INCH AND THE OTHER EXTENDED DOWN APPROX 0.8.  THE UPPER LATCH BOLT HOLE IN THE FRAME ASSY WAS CRACKED APPROX 0.3 INCH ONLY ON THE TOP SIDE OF THE HOLE, AND EXTENDING PARALLEL TO THE LENGTH OF THE FRAME ASSY.  THE FRAME ASSEMBLY WAS REPLACED WITH NEW, THE NEW LATCH BOLTS WERE INSTALLED AND ADJUSTED PER THE KING AIR 100 MM.  OTHER KING AIR 100`S IN THE FLEET WERE INSPECTED, NO CRACKS WERE NOTED.  TWO OTHER AIR STAIR DOORS HAD REPAIRS ON THE AFT FRAME ASSY`S LATCH BOLT HOLE CUT-OUT UPPER ONLY.
